# SDR MASA2023070400088

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 45,709 hours, 35,988 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG/STEERING DISAGREE CURRENTLY TROUBLESHOOTING, FOUND NLG STRUT COLLAPSED AFTER LANDING, NEEDS A STRUT RE-PACK.
